Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Aug 13, 2021, 11:02 PM EDT for Buchanan County, Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 11:02 PM EDT (03:02 UTC)
- Expired
- Aug 13, 2021, 11:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, WV
- Hail
- 0.00 in
- Wind
- 40
County Buchanan County, VA
The radar
The Jackson,KY radar (KJKL), 125 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2291 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
901
WWUS81 KRLX 140302
SPSRLX
Special Weather Statement
National Weather Service Charleston WV
1102 PM EDT Fri Aug 13 2021
VAZ003-004-140330-
Dickenson VA-Buchanan VA-
1102 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of southeastern
Dickenson and southern Buchanan Counties through 1130 PM EDT...
At 1102 PM EDT, Doppler radar was tracking a strong thunderstorm near
Davenport, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Davenport, Oakwood and Vansant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3700 8227 3700 8228 3713 8225 3733 8189
3731 8186 3728 8185 3728 8181 3722 8175
3720 8176 3718 8185 3713 8192 3712 8197
3713 8199 3711 8202 3705 8204 3704 8208
3705 8210 3704 8212 3704 8217 3699 8226
TIME...MOT...LOC 0302Z 243DEG 16KT 3713 8205
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
12What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 13, 10:11 PM EDT, 51 minutes earlier.
Area forecast discussion, Aug 13, 10:11 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 1011 PM EDT Fri Aug 13 2021 .SYNOPSIS... Upper level disturbances and a cold front bring isolated to scattered storms into Sunday. With an abundance of moisture, mainly from Fred, convection chances will persist into midweek. && .NEAR TERM /THROUGH SATURDAY/... As of 1010 PM Friday... Slightly adjusted precipitation chances based on current radar trends as a few showers and thunderstorms continue to edge their way into the area along the southwest. Otherwise, current forecast remains on track this evening. As of 740 PM Friday... Made some adjustments to PoPs based on current radar trends. The severe threat appears to be over for the most part tonight and have cancelled the Severe Thunderstorm Watch for our portions of the area. A few scattered showers and thunderstorms remain in the area and a few are producing decently heavy downpours this evening. Will continue to monitor as the night progresses and as additional storms begin to move in from the southwest. Otherwise, made some adjustments to temperatures based on current observations this evening as the area has considerably cooled down with the convection having moved through the area. As of 535 PM Friday... Scattered showers and thunderstorms continue to move through the area this evening with any stronger storms being capable of producing damaging winds and heavy downpours. A Severe Thunderstorm Watch was issued around 5PM and will be in effect through 11PM tonight. Overall, things seem to be calming down for the area at the moment but will continue to monitor as the cold front continues to approach the area. Much of the area has been worked over from the storms earlier this afternoon, but there may be some potential ahead of this front for additional gusty winds and heavy downpours throughout this evening. Additionally, the Heat Advisory has been cancelled as temperatures have cooled around the area in the wake of the storms have moved through. As of 1210 PM Friday... Showers and storms will ramp up again today, with the approach of a surface cold front, which will move across the area tonight, and upper disturbances moving across the area. Still looking at the potential for strong/damaging wind gusts, particularly across the Ohio Valley region where dcape values are greater than 1000 J/kg. Heavy downpours are of course also expected, but with rather dry conditions overall, don't expect much in terms of a flooding risk, unless multiple rounds hit the same location in a short period of time. Tonight, areas of fog and or stratus. Saturday, more showers and storms are possible as frontal boundary slowly sags south, and upper disturbances move through the area. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 220 PM Friday... By Saturday night, the aforementioned frontal boundary will hang just to our south and meander there for the rest of this period. This will keep moisture around to promote showers and thunderstorms for mainly the elevated terrain along the mountains. This will be the case into Sunday at which point chances will spread across the CWA with likely POPs across the higher terrain causing temperatures to be slightly below seasonable. For Monday, surface high pressure backs off to the northeast allowing the opportunity for heights to fall consequently paving the way for possible diurnal showers and storms likely keeping temperatures at bay. Convection will likely spread into the evening as an upper level trough slides in from the northwest, therefore kept chance POPs and thunderstorm probability through the rest of the day and for the overnight. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 220 PM Friday... We have tropical depression Fred who will make landfall and track north eventually approaching the area on Tuesday. Long range models along with ensembles are having difficulty agreeing on the tracking therefore, accepted a blend of models from guidance which kept likely POPs and thunderstorm potential on the table through Tuesday. Depending on how fast Fred traverse to the north will depend on how Wednesday will turn out. Lacked confidence to go against guidance who gave chance POPs/thunderstorms through most of Wednesday and elevating them slightly for the afternoon/evening due to a developing upper level low. This feature will possibly bring in a frontal boundary, however this may change as high pressure makes a come back as models hint. Temperatures will remain right around a degree or two under the climatological norm for this period. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/... As of 755 PM Friday... Scattered showers and thunderstorms continue for portions of the area this evening. HTS/BKW may have another round of TSRA or SHRA this evening as these storms move through, depending on how well these storms hold together as they progress through the area. Brief MVFR/IFR conditions could be possible in heavy downpours if these storms move over a site. For the remainder of the night, isolated showers and potentially thunderstorms remain a possibility as a cold front approaches the area, however confidence in exact location and timing of any storms overnight is fairly low. Also expecting valley fog to be a possibility tonight, particularly at any sites that received rainfall today. MVFR/IFR and lower conditions will be possible with any fog that does form. However with the additional storm and shower activity expected to make its way through the area tonight, this could affect fog formation if any showers move over a site attempting to fog, and/or may assist with more moisture at a site which may allow it to fog during the early morning hours. Any fog that forms should begin to dissipate by around 13 to 14Z. Showers and thunderstorms will be possible Saturday, mostly focused along the mountainous sites. Winds this evening are variable and around 5-10KTs, and are expected to become mostly light to calm overnight. However, if any storms move over a site tonight, brief gustier conditions could be possible. Winds tomorrow will then pick up from the north-northwest around 5-10KTs. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing and intensity of thunderstorms could vary from forecast. Development of fog and or stratus tonight may vary from forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE SAT 08/14/21 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H L L M M M M M M HTS CONSISTENCY H H H H H M M H L H H L BKW CONSISTENCY H H H H H H M M M H L H EKN CONSISTENCY H H H H H L H L L M M M PKB CONSISTENCY H H H H H H H H H H H M CKB CONSISTENCY H H H H H L L L H H H H AFTER 00Z SUNDAY... Brief IFR possible in thunderstorms each afternoon through at least Tuesday. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...SL/JZ NEAR TERM...SL/CG SHORT TERM...JZ LONG TERM...JZ AVIATION...CG
Hazardous weather outlook, Aug 13, 7:50 PM EDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 750 PM EDT Fri Aug 13 2021 KYZ105-VAZ003-004-WVZ005-013-015-024>027-033-034-515>520-150000- Lawrence KY-Dickenson-Buchanan-Wayne-Lincoln-Kanawha-Mingo-Logan- Boone-Clay-McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas- 750 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for portions of northeast Kentucky, southwest Virginia, and portions of central West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Tonight. There is a marginal risk for excessive rainfall tonight for isolated heavier showers or thunderstorms hitting the same location multiple times. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a marginal risk for excessive rainfall Saturday and Saturday night for heavier showers or thunderstorms hitting the same location multiple times. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014-016>020-028>032- 039-040-521>526-150000- Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton- Meigs-Gallia-Lawrence OH-Cabell-Mason-Jackson WV-Wood-Pleasants- Tyler-Putnam-Roane-Wirt-Calhoun-Ritchie-Doddridge-Braxton-Gilmer- Lewis-Harrison-Taylor-Upshur-Barbour-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 750 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for portions of northeast Kentucky, southeast Ohio, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Tonight. There is a marginal risk for excessive rainfall tonight for isolated heavier showers or thunderstorms hitting the same location multiple times. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM
In the hours before
Special weather statement, Aug 13, 7:30 PM EDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
730 PM EDT Fri Aug 13 2021
KYZ102-140000-
Carter KY-
730 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of central Carter
County through 800 PM EDT...
At 730 PM EDT, Doppler radar was tracking a strong thunderstorm near
Haldeman, or near Olive Hill, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Grayson, Olive Hill, Carter Caves State Park, Gesling, Carter, Grahn,
Soldier and Globe.
This includes Interstate 64 in Kentucky between mile markers 150 and
173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3833 8332 3832 8329 3833 8325 3834 8323
3835 8324 3838 8323 3847 8307 3832 8287
3823 8312 3826 8316 3827 8318 3823 8322
3819 8323 3819 8326 3820 8328 3832 8334
TIME...MOT...LOC 2330Z 244DEG 11KT 3826 8326
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
12Special weather statement, Aug 13, 7:57 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Charleston WV
757 PM EDT Fri Aug 13 2021
WVZ033-034-515-140030-
Wyoming WV-Northwest Raleigh WV-McDowell WV-
757 PM EDT Fri Aug 13 2021
...Strong,heavy thunderstorms impacting portions of eastern McDowell
and southeastern Wyoming Counties through 830 PM EDT...
At 755 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gary, or 7 miles south of Welch, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Welch, Mullens, Gary, Northfork, Keystone, Anawalt, Kimball,
Maybeury, Elbert, Coalwood, Jenkinjones and Herndon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this and other storms in
the area, and may lead to localized flooding. Do not drive your
vehicle through flooded roadways.
&&
LAT...LON 3735 8169 3755 8157 3762 8133 3756 8127
3754 8128 3751 8122 3750 8126 3746 8131
3742 8128 3741 8129 3742 8131 3732 8137
3732 8140 3728 8142 3725 8148 3726 8150
3723 8151 3722 8155
TIME...MOT...LOC 2355Z 229DEG 19KT 3733 8155
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12Special weather statement, Aug 13, 8:01 PM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Charleston WV
801 PM EDT Fri Aug 13 2021
KYZ101-102-140030-
Greenup KY-Carter KY-
801 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of southwestern Greenup
and Carter Counties through 830 PM EDT...
At 801 PM EDT, Doppler radar was tracking a strong thunderstorm near
Haldeman, or near Olive Hill, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Grayson, Olive Hill, Carter Caves State Park, Gesling, Carter, Grahn,
Soldier, Globe and Brushart.
This includes Interstate 64 in Kentucky between mile markers 149 and
173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3833 8332 3833 8327 3834 8323 3835 8324
3842 8324 3844 8321 3845 8321 3855 8303
3831 8288 3824 8313 3827 8318 3823 8322
3821 8322 3820 8327 3822 8329 3821 8330
3832 8334
TIME...MOT...LOC 0001Z 243DEG 22KT 3831 8327
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12Local storm report, Aug 13, 10:03 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1003 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG SISSONVILLE 38.50N 81.64W
08/13/2021 KANAWHA WV BROADCAST MEDIA
TREE DOWN ON TRAILER AND CAR. PHOTOS
PROVIDED. TIME ESTIAMTED FROM RADAR.
&&Local storm report, Aug 13, 10:15 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
1015 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG SISSONVILLE 38.50N 81.64W
08/13/2021 KANAWHA WV BROADCAST MEDIA
TREE DOWN ON TRAILER AND CAR. PHOTOS
PROVIDED. TIME ESTIAMTED FROM RADAR.
0219 PM TSTM WND DMG 1 E CULLODEN 38.42N 82.04W
08/13/2021 PUTNAM WV PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0225 PM TSTM WND DMG 7 NNW HARTS 38.12N 82.19W
08/13/2021 LINCOLN WV 911 CALL CENTER
TREES AND POWER LINES DOWN.
0229 PM TSTM WND DMG 2 W TEAYS VALLEY 38.45N 81.96W
08/13/2021 PUTNAM WV PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0229 PM TSTM WND DMG 2 W TEAYS VALLEY 38.45N 81.96W
08/13/2021 PUTNAM WV PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0237 PM NON-TSTM WND GST 2 S CEREDO 38.37N 82.55W
08/13/2021 M48 MPH WAYNE WV ASOS
ASOS STATION KHTS HUNTINGTON AIRPORT.
0239 PM NON-TSTM WND GST 3 NE CHARLESTON 38.38N 81.58W
08/13/2021 M55 MPH KANAWHA WV ASOS
ASOS STATION KCRW CHARLESTON AIRPORT.
0245 PM TSTM WND DMG 3 SSW CEREDO 38.36N 82.57W
08/13/2021 WAYNE WV 911 CALL CENTER
ONE TREE DOWN OFF ROUTE 75 NEAR AIRPORT
ACCESS ROAD.
0245 PM TSTM WND DMG 7 ESE HAMLIN 38.24N 81.99W
08/13/2021 LINCOLN WV 911 CALL CENTER
TREES AND POWER LINES DOWN ON STRAIGHT FORK
ROAD NEAR GRIFFITHSVILLE.
0245 PM TSTM WND DMG 1 W DANVILLE 38.08N 81.85W
08/13/2021 BOONE WV EMERGENCY MNGR
TREES DOWN ON LONG BRANCH AND LICK CREEK
ROADS.
0250 PM TSTM WND DMG 2 NNW JACKSON 39.07N 82.64W
08/13/2021 JACKSON OH PUBLIC
ONE TREE DOWN NEAR THE INTERSECTION OF SMITH
BRIDGE RD AND CHILLICOTHE PIKE. HOME WEATHER
STATION REPORTED A GUST OF 80 MPH.
0255 PM TSTM WND DMG 2 ENE PROCTORVILLE 38.45N 82.35W
08/13/2021 LAWRENCE OH EMERGENCY MNGR
FALLEN TREE PARTIALLY ON A RESIDENCE.
0300 PM TSTM WND DMG 2 WNW CHARLESTON 38.36N 81.66W
08/13/2021 KANAWHA WV BROADCAST MEDIA
TREES DOWN ON WAYSIDE DRIVE.
0300 PM FLASH FLOOD 1 WSW DANVILLE 38.08N 81.86W
08/13/2021 BOONE WV EMERGENCY MNGR
LICK CREEK ROAD IMPASSABLE FOR A TIME DUE TO
FLASH FLOODING.
0315 PM FLASH FLOOD PROCTORVILLE 38.44N 82.38W
08/13/2021 LAWRENCE OH PUBLIC
FLASH FLOODING BY THE LAWRENCE COUNTY
FAIRGROUNDS. VIDEO OF SEVERAL VEHICLES
DRIVING THROUGH WATER GREATER THAN 6 INCHES
DEEP.
0330 PM TSTM WND DMG 2 ESE LAKE VESUVIUS 38.60N 82.60W
08/13/2021 LAWRENCE OH EMERGENCY MNGR
TREES DOWN ON CR 61 IN LAWRENCE TOWNSHIP,
STATE ROUTE 93 IN DECATUR TOWNSHIP AND
TOWNSHIP ROAD 208 BETWEEN IRONTON AND KITTS
HILL.
0355 PM TSTM WND DMG 3 SW ALBANY 39.20N 82.25W
08/13/2021 MEIGS OH 911 CALL CENTER
TREES DOWN IN COLUMBIA TOWNSHIP.
0357 PM TSTM WND GST 6 NE OAK HILL 38.95N 82.49W
08/13/2021 M61 MPH JACKSON OH AMATEUR RADIO
0410 PM TSTM WND DMG 4 E WILKESVILLE 39.08N 82.25W
08/13/2021 MEIGS OH 911 CALL CENTER
TREES DOWN IN SALEM TOWNSHIP AND DEXTER.
0410 PM TSTM WND DMG 2 SE JACKSONVILLE 39.46N 82.05W
08/13/2021 ATHENS OH 911 CALL CENTER
TREES DOWN ON NORTH CONCORD ROAD.
0500 PM TSTM WND DMG NEW LEXINGTON 39.71N 82.21W
08/13/2021 PERRY OH 911 CALL CENTER
TREES DOWN ACROSS THE COUNTY INCLUDING IN
NEW LEXINGTON, CROOKSVILLE, SHAWNEE, AND
MONDAY CREEK.
0515 PM TSTM WND DMG 3 S BEVERLY 39.50N 81.63W
08/13/2021 WASHINGTON OH 911 CALL CENTER
NUMEROUS TREES DOWN FROM BARLOW TO LOWER
SALEM.
&&Special weather statement, Aug 13, 11:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
1102 PM EDT Fri Aug 13 2021
VAZ003-004-140330-
Dickenson VA-Buchanan VA-
1102 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of southeastern
Dickenson and southern Buchanan Counties through 1130 PM EDT...
At 1102 PM EDT, Doppler radar was tracking a strong thunderstorm near
Davenport, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Davenport, Oakwood and Vansant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3700 8227 3700 8228 3713 8225 3733 8189
3731 8186 3728 8185 3728 8181 3722 8175
3720 8176 3718 8185 3713 8192 3712 8197
3713 8199 3711 8202 3705 8204 3704 8208
3705 8210 3704 8212 3704 8217 3699 8226
TIME...MOT...LOC 0302Z 243DEG 16KT 3713 8205
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:01 PM EDT | Special Weather Statement | RLX | Carter | 29 min |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.